# SDR AWXA200601712

- Difficulty date: October 8, 2006
- Submitted: October 9, 2006
- Operation: Air carrier
- Aircraft: N312AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 24060
- Aircraft time: 48,295 hours, 34,106 cycles
- Engine: Cfmint CFM563B2
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545775
- Condition: Cracked
- Location: Bs 774 S25l
- Part time: 48,295 hours, 34,106 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX-MAJOR REPAIR-4DAY CHECK-NR 4057770, LT FUSELAGE AFT OF WTB AT LWR LAP SEAM HAS A CRACK AT STA 774 STR 25L AT LAP JOINT.  REPAIRED LT FUSELAGE AFT OF WTB LAP SEAM STA774 STR25L IN REF TO SRM53-00-01-2R FIG201.
